# SDR A6WA202104267757

- Difficulty date: April 19, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 654.S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT FS654.50+8 STR22+3.5L  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED DENT AT AFT FUSELAGE SKIN DENT FS654.50+8 STR22+3.5L IAW CRJ SRM 53-00-31 REPAIR #3 REV 38.
